research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
ON M- Hollow modules
حول المقاسات المجوفة من النوع M

Author: Layla H. Al Omairy ليلى هاشم هلال العميري
Journal: Baghdad Science Journal مجلة بغداد للعلوم ISSN: 20788665 24117986 Year: 2010 Volume: 7 Issue: 4 Pages: 1442-1446
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

Let R be associative ring with identity and M is a non- zero unitary left module over R. M is called M- hollow if every maximal submodule of M is small submodule of M. In this paper we study the properties of this kind of modules.

لتكن R حلقة تجميعية ذات عنصر محايد وليكن M مقاسا احاديا غير صفري ايسر معرف على R . يقال ان المقاس M مجوف من النوع M اذا كان كل مقاس جزئي اعظم من M يكون مقاسا جزئيا صغيرا في M. في هذا البحث سندرس خواص هذا النوع من المقاسات.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2010 (1)